# SDR DXTA200802780

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Beech 400A
- Aircraft serial: RK498
- Aircraft time: 693 hours, 640 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RED WARNING LIGHT IN GEAR HANDLE REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED.   INSPECTED LANDING GEAR AND PERFORMED OPERATION CHECK OF LANDING GEAR SYSTEM. NO DEFECTS FOUND OPS CK GOOD IAW MM CH 32-10.
